| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that prior to a patient procedure their vividimage 4k surgical display was showing lines and turning off.No report of injury.
Additional Manufacturer Narrative
The display subject of the reported event was returned to steris for evaluation.Upon evaluation, it was found that the monitor was not operating properly.To resolve the issue, the monitor was replaced.No additional issues have been reported.